# SDR 2007UALA00538

- Difficulty date: February 19, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 50,357 hours, 17,091 cycles
- Engine: Pwa PW2037
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAPT'S ALTIMETER INOPERATIVE PER CREW.   CYCLED CB AND ALT AIR DATA AND NO HELP. REPLACED NR 1 ALTIMETER
